Articles dans des revues avec comité de lecture (6)

  1. 1. Schotz, M. (2020). Stone-Weierstraß Theorems for Riesz Ideals of Continuous Functions. Collectanea mathematica.
  2. 2. Schotz, M. (2023). Universal continuous calculus for Su*-algebras. Mathematische Nachrichten, 296(6), 2588-2608. doi:10.1002/mana.202100136
  3. 3. Schmitt, P., & Schotz, M. (2022). Symmetry reduction of states II: A non-commutative Positivstellensatz for CPn. Linear algebra and its applications, 649, 326-353. doi:10.1016/j.laa.2022.05.011
  4. 4. Schmitt, P., & Schotz, M. (2021). Wick rotations in deformation quantization. Reviews in mathematical physics., 2150035. doi:10.1142/S0129055X21500355
  5. 5. Schotz, M. (2020). Equivalence of Order and Algebraic Properties in Ordered *-Algebras. Positivity.
  6. 6. Kraus, D., Roth, O., Schotz, M., & Waldmann, S. (2019). A convergent star product on the Poincaré disc. Journal of functional analysis. doi:10.1016/j.jfa.2019.02.011